Discussions that mention norvasc

High & Low Blood Pressure board


Thank you bethsheba for the fast reply I almost lost faith with this site :D lightheadednesses is not so bad most of the time I don't pass out of nothing it just bug me alot... Norvasc I was very lightheaded.... the bloody noses i dont get anymore since i take meds for hbp..... my lightheadednesses is 24 hour a day come and go but come more then it goes until i fall asleep... All I know is that it didn't start this until with all these meds came to my life this year...My family think I'm crazy.... My blood work is good mir the ekg is good of my brain dont have the results until the other doctor come back in Septermber thank you again bethsheba anymore advise to relax at the doctor appointment
lme,

Tekturna is a VERY new drug of a different type. It claims lowering of systolics of around 2-5 mm. Hg. and lowering diastolics far less so it's weak.

My fave online pharmacy doesn't yet stock it so I cannot tell the price but I can GUESS it is orders of magnitude higher than other antihypertensives.
My personal feeling is to NEVER take a brand new class of drugs until it has been around a couple years...let OTHERS be guinea pigs.
Since it doesn't seem to be doing much, it would be the first thing I;d discard. Don't be surprised if your doctor fights you on this becasue there is a VERY good chance that your doctor is receiving $$bucks$$ from Novartis for each prescription...either directly or indirectly.

My prediction is that this drug will become the new NORVASC in generating huge amounts of money for its manufacturer

[QUOTE]because since I been on med I been a little light headed my bp still run 140/90 somtime higher like 159/100
Hmmm, light headed AND poor control.
Your doctor needs to step back to square zero and get you on a different drug regimes. Bad enough to suffer side effects with effective drugs...suffering side effects from INeffective ones is just poor medicine.
Since both your ACE inhibitor and the Tekurna are addressing renin issues, perhaps your doctor should be looking into NON-renin issues like fluid retention from salt sensitivity. A way to test his might be to stop the ACE and Tekturna and double your diuretic and see if that gives you a good BP response.

How much and which diuretic are you taking?